# SDR SIMA20160118001

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 28,127 hours, 23,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE CABIN SEAT 12C AT ESCAPE HATCH INOPERATIVE.  R & R EMER LIGHT LAMP AT SEAT 12C IAW AMM 33-50-07.  OPERATIONS CHECKED GOOD.
